Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lupe

for ladies only

I was wondering if Mino gives you yeast infections? I'm on Amoxicillyn and 1 Accutane pill a week (so I can't take tetracyclin) and I'm very clear. However... amoxicillyn is making me itch! Any suggestions?

Share this post


Link to post
Share on other sites

To prevent yeast overgrowth (as well as a MYRIAD of other potential problems such as "leaky gut", etc.) you MUST take a good probiotic for the entire course of your antibiotics. A great one (relatively new, as well) is called "BioBeads" made by a company called Natrol. I bought mine at GNC. Here is a link to the product:

Natrol BioBeads

Good luck! smile.gif

Share this post


Link to post
Share on other sites

Ugh. yes. I struggled with this the entire time I was on Mino. Yay my face is clear but I'm so uncomfortable 'down there' it wasn't even worth it! I tried to eat lots of yogurt, take acidophilus and drinks lots of water, but it never seemed to help. I am very prone to YI's anyway, so this just made it tons worse!

Share this post


Link to post
Share on other sites

In addition to the other advice that has been stated above.Go with undergarments that wick away moisture.Moving Comfort and Champion sell some good products.If you buy any clothing that has wicking properties, make sure you don't use fabric softener when laundering, it blocks up the air flow in the fabric.

Share this post


Link to post
Share on other sites

all antibiotics have the potential of causing yeast infection in most all women. I never used to have a problem with antibiotics until a little over 2 yrs ago.. i had a really bad kidney infection and they doubled me up on different kinds of antibiotics .. every since then i've been prone to YI every time i need to take an antibiotic for something.. (that is why i got put on accutane.. the topicals didn't work and i couldn't stay on the antibiotics long enough to see if they would work..

so my derm suggested accutane. tomorrow is my last day of a 6 month cycle.. i'm so glad i did it! it's absolutely amazing!)..

Share this post


Link to post
Share on other sites

In general, are you more likely to get YIs after prolonged periods of antibiotics or at the start of a course? Or can they basically come at any time? Ooh and Muller probotic yoghurt drinks taste quite nice, if anyone's after some.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×